# SDR SWIA201025313

- Difficulty date: December 12, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 31,762 hours, 44,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CEILING EMERGENCY LIGHT OUT.  (FLT 6939).  RELAMPED EMERGENCY LIGHT.
